# SDR HALA2021122700202

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 34,315 hours, 53,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - DOOR - FOUND DENT/GOUGE BELOW LEADING EDGE OF 1R SERVICE DOOR. // EDDY CURRENT SHOWS NO CRACK. #8089 12/24/21. BLEND GOUGE PER SRM 53-01-01-1A-1. MEASURED BLEND: ADJ 0.024, MIN REM:0.017; M66 SUBMITTED. 12/24/2021 MECH:015816. #5178. REMEASURED BLEND TO BE ADJ-0.050", & MIN REM-0.045. DENT AND BLEND OUT FOUND TO BE WITHIN LIMITS PER SRM
